# SDR ABXA201006010084

- Difficulty date: May 25, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 52,298 hours, 39,116 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SUPPORT CORRODED ABOVE WING FUEL PANEL.  REMOVED CORROSION.  FOUND LT WING L/E SUPPORT TO BE OUT OF LIMITS.  REPAIRED LT WING L/E SUPPORT IAW 767-200 SRM 57-41-09.
